# SDR DALA2014071104041

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 79,004 hours, 33,926 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR STOP FITTING BEARING PLATE MISSING.  INSTALLED BEARING PLATE.
